# SDR SWIA201231567

- Difficulty date: August 18, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 22,581 hours, 20,042 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Overheat Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED MLG BAY OVERHEAT WARNING WITH ASSOCIATED TRIPLE CHIME AND AURAL WARNING.  (FLT 2981)  TIGHTENED LOOSE CONNECTOR AND TIGHTENED JAM NUT IN REFERENCE TO AMM.
